| Model Number |
AR40E |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient information cannot be provided due to personal data privacy legislation/policy.Explant date : explant date: unknown, information not provided.Initial reporter telephone number:(b)(6).The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the intraocular lens (iol) haptic broke after implantation in the patient's operative eye.It is unknown if the iol remains in the patient eye or if it was removed and replaced.No further information available.
Additional Manufacturer Narrative
Section d9: device available for evaluation: yes.Date returned to manufacturer: 05 april 2023.Section h3: device evaluated by manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection under magnification revealed that the complaint lens was received cut and with a detached haptic.The lens was cleaned and, no further issues were observed.The complaint issue was not identified during the product evaluation.However, based on the complaint investigation results the complaint issue could not be confirmed to be related to the manufacturing or design process.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.